# SDR C2XA03CL060

- Difficulty date: February 26, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2101 THE CREW REPORTED HALF OF THE EMERGENCY AISLE PATH LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED NR 2 AND NR 3  EMERGENCY AISLE PATH LIGHT STRIPS.  OPERATIONAL CHECKS WERE GOOD.
